On regular and stable ruled surfaces in P3

  • E. Arrondo
  • M. Pedreira
  • I. Sols
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1389)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Ein, L.: Hilbert scheme of smooth space curves.Ann. Sci. Ecole Norm. Sup (4) 19 (1986) 469–478.MathSciNetMATHGoogle Scholar
  2. [2]
    Hartshorne, R.: Algebraic Geometry. Springer-Verlag (1977).Google Scholar
  3. [3]
    Hartshorne, R.; Hirschowitz, A.: Smoothing algebraic space curves. In Algebraic Geometry. Sitges 1983. Springer LNM 1124, 98–131.Google Scholar
  4. [4]
    Maruyama, M.: Moduli of stable sheaves II. J. Math. Kyoto Univ. 18 (1978), 557–614.MathSciNetMATHGoogle Scholar
  5. [5]
    Pedreira, M.: Sobre las superficies regladas regulares". Tesis doctoral. Universidad Complutense.Google Scholar
  6. [6]
    Severi, F.: Sulla classificazione delle rigate algebriche. Rend. Mat., 2 (1941), 1–32.MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • E. Arrondo
    • 1
  • M. Pedreira
    • 2
  • I. Sols
    • 1
  1. 1.Departamento de Algebra Facultad de MatemáticasUniversidad Complutense de MadridMadridSpain
  2. 2.Departamento de Algebra Facultad de MatemáticasUniversidad de SantiagoLa CoruñaSpain

Personalised recommendations